# SDR SWAA2022120169422

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 706 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP,  BS 706, S4L.  REMOVED THE STRINGER CLIP IAW SRM 51-40-02-0G-0.     INSTALLED A NEW STRINGER CLIP IAW SRM 51-40-02-0G-0, AND DWG 144A1125.
